Research ArticleOpen accessIn the abstractA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,773 accessesView PDFCite
300 results for “numerical method”
Set a search alertResearch ArticleOpen accessIn the abstractSecured Disclosure of Sensitive Data in Data Mining TechniquesKirubhakar Gurusamy, Venkatesh ChakrapaniJournal of Computer Science, Vol. 8, Issue 12 · 18 Dec 2012 · 6,484 accessesView PDFCite
Research ArticleOpen accessIn the abstractPhase-Only Adaptive Nulling with Taguchi’s Method for Antenna Array SynthesisAli Gharsallah, Rihda Ghayoula, Amor SmidaAmerican Journal of Applied Sciences, Vol. 9, Issue 11 · 3 Sep 2012 · 6,965 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,809 accessesView PDFCite
Research ArticleOpen accessIn the abstractCalibration Coefficients for Residual Stress Measurement in Composite Materials Using Finite Element MethodA. G. Ghasemi, M. AkbarzadehAmerican Journal of Engineering and Applied Sciences, Vol. 5, Issue 1 · 18 Feb 2012 · 9,022 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,141 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Approach for Sub-Channels Assignment in Downlink Fourth Generation Mobile SystemsFakhreddine Khelifa, Abdelaziz SametJournal of Computer Science, Vol. 7, Issue 9 · 23 Jul 2011 · 6,593 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,071 accessesView PDFCite